# SDR FDEA201504291316

- Difficulty date: April 29, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 250 hours, 13,722 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005SFS
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN DECK FRAME 70 - 71, -Y953 SEAT TRACK HAS CORROSION.  R & R NEW SEAT ON AFT MAIN DECK IAW SRM 51-40-21.  INSTALLED TWO EACH SPLICES & FOUR EACH BRACKETS IAW SRM 51-40-21 CLASS A MAJOR REPAIR.
